# SDR 2017FA0000596

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: General aviation
- Aircraft: N424SK
- Make and model: Beech 400A
- Aircraft serial: RK328
- Aircraft time: 9,054 hours, 7,741 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Te Flap
- Part time: 9,054 hours, 7,741 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT FLAP ASYMMETRY WARNING DURING APPROACH. FOUND FLAP CABLES ON RIGHT WING LOOSE. EXAMINED A RUSTED AREA OF THE CABLE BY PULLING ON IT AND IT PULLED OUT OF ITS SWAGGED FITTING.
